본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

East Asian mathematical journal v.19 no.2, 2003년, pp.165 - 171  

ON F-HARMONIC MAPS AND CONVEX FUNCTIONS

Kang, Tae-Ho   (Department of Mathematics University of UlsanUU0001014  );
  • 초록

    We show that any F-harmonic map from a compact manifold M to N is necessarily constant if N possesses a strictly-convex function, and prove 'Liouville type theorems' for F-harmonic maps. Finally, when the target manifold is the real line, we get a result for F-subharmonic functions.


  • 주제어

    F-harmonic maps .   convex functions .   F-subharmonic functions.  

 저자의 다른 논문

  • Kang, Tae Ho (18)

    1. 1994 "ON THE SPECTRAL GEOMETRY OF CLOSED MINIMAL TOTALLY REAL SUBMANIFOLDS IN A COMPLEX SPACE FORM" The Pusan Kyongnam mathematical journal 10 (2): 389~396    
    2. 1995 "BRIESKORN MANIFOLD INDUCED IN HYPERSURFACE OF A PRODUCT OF TWO SPHERES" The Pusan Kyongnam mathematical journal 11 (2): 351~357    
    3. 1995 "Some remarks for the spectrum of the p-laplacian on sasakian manifolds" Journal of the Korean Mathematical Society = 대한수학회지 32 (2): 341~350    
    4. 1996 "ON THE VOLUME FOR TOTALLY REAL SUBMANIFOLDS OF A KAEHLER MANIFOLD" Journal of the Korean Mathematical Society = 대한수학회지 33 (1): 137~144    
    5. 1997 "SUBMAUFOLDS OF AN ALMOST QUATERNIONIC KAEHLER PRODUCT MANIFOLD" Bulletin of the Korean Mathematical Society = 대한수학회보 34 (4): 653~665    
    6. 1997 "ON THE SPECTRAL GEOMETRY FOR THE JACOBI OPERATORS OF HARMONIC MAPS INTO PRODUCT MANIFOLDS" Journal of the Korean Mathematical Society = 대한수학회지 34 (2): 483~500    
    7. 1997 "ON THE SPECTRAL GEOMETRY FOR THE JACOBI OPERATORS OF HARMONIC MAPS INTO A SASAKIAN OR COSYMPLETIC SPACE FORM" Communications of the Korean Mathematical Society = 대한수학회논문집 12 (2): 373~382    
    8. 1998 "SOME REMARKS ON THE SPECTRUM OF THE LAPLACE-BELTRAMI OPERATOR" East Asian mathematical journal 14 (2): 311~316    
    9. 2000 "ON THE SPECTRUM OF THE $\rho-LAPLACIAN$ ON QUATERNIONIC KAEHLER MANIFOLDS" Bulletin of the Korean Mathematical Society = 대한수학회보 37 (4): 721~727    
    10. 2001 "ON THE SPECTRAL GEOMETRY FOR THE JACOBI OPERATORS OF HARMONIC MAPS INTO KENMOTSU MANIFOLDS" East Asian mathematical journal 17 (1): 103~114    

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
  • NDSL :
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기